# SDR AALA20130127010

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 41,582 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR WET AREA, AREA OF CORROSION ON TOP OF WEB STATIONS 986 TO 988, LEFT BUTTLINE 32, FORWARD OF GALLEY MOUNT).  INSTALLED WEB REPAIR PER EA B737-53-028028 AND SRM 51-70-13-2R.
